Advanced Search
MyIDEAS: Login

Renegotiation in Repeated Cournot-Duopoly

Contents:

Author Info

  • John Driffill

    (Queen Mary's College, London)

  • Christian Schultz

    (Institute of Economics, University of Copenhagen)

Abstract

We investigate a repeated Cournot duopoly with strictly convex cost functions. In an example the set of Weakly Renegotiation Proof Equilibrium payoffs shrinks towards the joint profit maximizing payoff point as marginal costs are made to rise more rapidly.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by University of Copenhagen. Department of Economics in its series Discussion Papers with number 91-13.

as in new window
Length: 20 pages
Date of creation: Sep 1991
Date of revision:
Publication status: Published in: Economics Letters, 1995, 47(2) pp 143-148
Handle: RePEc:kud:kuiedp:9113

Contact details of provider:
Postal: Ă˜ster Farimagsgade 5, Building 26, DK-1353 Copenhagen K., Denmark
Phone: (+45) 35 32 30 10
Fax: +45 35 32 30 00
Email:
Web page: http://www.econ.ku.dk
More information through EDIRC

Related research

Keywords: Cournot duopoly; renegotiation;

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Farrell, Joseph & Maskin, Eric, 1987. "Renegotiation in Repeated Games," Department of Economics, Working Paper Series qt9wv3h5jb, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
  2. Schultz Christian, 1994. "A Note on Strongly Renegotiation-Proof Equilibria," Games and Economic Behavior, Elsevier, vol. 6(3), pages 469-473, May.
  3. van Damme, Eric, 1989. "Renegotiation-proof equilibria in repeated prisoners' dilemma," Journal of Economic Theory, Elsevier, vol. 47(1), pages 206-217, February.
  4. Fudenberg, Drew & Maskin, Eric, 1986. "The Folk Theorem in Repeated Games with Discounting or with Incomplete Information," Econometrica, Econometric Society, vol. 54(3), pages 533-54, May.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:kud:kuiedp:9113. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Hoffmann).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.